MAUDE Adverse Event Report: NeoTract, Inc. UroLift 2 Implant Cartridge Handle Kit; IMPLANTABLE TRANSPROSTATIC TIS

NeoTract, Inc. UroLift 2 Implant Cartridge Handle Kit; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2-CHK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
UroLift 2 Implant Cartridge Handle Kit
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NeoTract, Inc.
pleasanton
Manufacturer (Section G)
NeoTract, Inc.
4155 hopyard road
pleasanton 94588
CA   94588
Manufacturer Contact
tatiana kosterina
3015 carrington mill blvd
morrisville 27560
MDR Report Key50786576
Report Number3015181082-2026-00079
Device Sequence Number15813215
Product Code PEW
UDI-Device Identifier10814932021470
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2024
Device Catalogue NumberUL2-CHK
Device Lot Number73A2300109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale